# SDR AU000184

- Difficulty date: February 15, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Govt N22B
- Engine: Allsn 250B17B
- Propeller: Hartzl HCA3VF7
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: CAT80054
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TURBINE WHEELS EXCEEDED CYCLE LIMIT. NR 1 AND NR2 WHEELS ARE 788 CYCLES OVER THE LIMIT. NR 3 AND NR 4 WHEELS ARE 432 CYCLES OVER THE LIMIT.
